# SDR TRAX200800860

- Difficulty date: July 1, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 20,872 hours, 17,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR COULD NOT BE OPENED FROM OUTSIDE.  COMPLIED WITH INSP OF PAX DOOR HANDLE CLEARED AND LUBE HANDLE OPS CHECK GOOD OK FOR SERVICE PER CRJ200AMM52-10.--[SDR CLOSED](B)
